Entropies of self-mappings of topological spaces with richer structures
Commentationes Mathematicae Universitatis Carolinae (1993)
- Volume: 34, Issue: 4, page 747-768
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Adler K.A, Kohnheim A., McAndrew M., Topological entropy, Trans. Amer. Math. Soc. 114 (1965), 309-319. (1965) MR0175106
- Bowen R., Entropy for group endomorphisms and homogeneous spaces, Trans. Amer. Math. Soc. 153 (1971), 401-414. (1971) Zbl0212.29201MR0274707
- Bowen R., Topological entropy for noncompact sets, Trans. Amer. Math. Soc. 184 (1973), 125-156. (1973) MR0338317
- Frolík Z., A characterization of topologically complete spaces in the sense of E. Čech in terms of convergence of functions, Czechoslovak Math. J. 13 (88) (1962), 148-151. (1962) MR0155290
- Herrlich H., Topological structures, Proc. Sympos. in honour of J. de Groot, pp. 59-122, Math. Centre Tracts, no. 52, Math. Centrum, Amsterdam, 1974. Zbl0589.54018MR0358706
- Herrlich H., Categorical topology 1971-1981, Proc. Fifth Prague Topological Sympos. 1981, pp. 279-383; Heldermann, Berlin, 1982. Zbl0502.54001MR0698425
- Katětov M., Spaces defined by giving a family of centered systems (in Russian), Uspehi Mat. Nauk 31 (1976), no. 5 (191), 95-107 Russian Math. Surveys 31, (1976), 111-123. (1976) MR0448278
- Katětov M., On entropy-like functionals and codes for metrized probability spaces I, Comment. Math. Univ. Carolinae 31 (1990), 49-66. (1990) MR1056171
- Katětov M., On entropy-like functionals and codes for metrized probability spaces II, Comment. Math. Univ. Carolinae 33 (1992), 79-95. (1992) MR1173750
- Katětov M., Entropy-like functionals: conceptual background and some results, Comment. Math. Univ. Carolinae 33 (1992), 645-660. (1992) MR1240186